Finite action Yang-Mills solutions on the group manifold

Dereli, T
Schray, J
Tucker, RW
We demonstrate that the left (and right) invariant Maurer-Cartan forms for any semi-simple Lie group enable solutions of the Yang-Mills equations to be constructed on the group manifold equipped with the natural Cartan-Killing metric. For the unitary unimodular groups the Yang-Mills action integral is finite for such solutions. This is explicitly exhibited for the case of SU(3).

Citation Formats
T. Dereli, J. Schray, and R. Tucker, “Finite action Yang-Mills solutions on the group manifold,” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol. 29, no. 16, pp. 5001–5005, 1996, Accessed: 00, 2020. [Online]. Available: